# SDR CHQA200500024

- Difficulty date: January 31, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 12,361 hours, 9,461 cycles
- Engine: Allsn AE3007A
- Engine time: 11,217 hours, 9,386 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 2307356
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3217 - LGA-PHL - WHILE EN ROUTE A LAV SMOKE MASTER WARNING APPEARED ON EICAS.  THE APPROPRIATE QRH CHECKLIST WAS COMPLETED.  THE FLIGHT ATTENDANT CHECKED THE LAV AND SAW NO SMOKE OR FIRE AND NO SMELL WAS PRESENT ANYWHERE IN THE AIRCRAFT.  THE EICAS MESSAGE WENT OUT AND THE FLIGHT CONTINUED UNEVENTFULLY.  THE AIRCRAFT WAS FERRIED FROM PHL TO IND WITH THE NR 1 BLEED SYSTEM OFF.  MAINTENANCE FOUND THE NR 0 CARBON SEAL TO BE LEAKING.  REMOVED AND REPLACED THE NR 1 ENGINE NR 0 CARBON SEAL IAW ROLLS ROYCE MM 72-25-24-400-801, 72-21-300-400-801, AND 72-21-30-410-001.  PERFORMED ENGINE CHECK RUN IAW 72-00-00-700-801.  NO LEAKS OR SMELL NOTED AT THIS TIME.
